# SDR SWAA2019073135454

- Difficulty date: July 20, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT RT Z-ANGLE HAD SPOTS OF CORROSION, BETWEEN BS. 500 TO BS. 500A.  REPAIRED Z-ANGLE IAW SRM AND DWG.
